# SDR CALA2017111804137

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 104,482 hours, 16,298 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2580
- Condition: Inaccurate
- Location: Standby
- Part time: 69,779 hours, 10,786 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER NEEDLE INDICATES 540,  DIGITS INDICATE 100.  REMOVED AND REPLACED THE STANDBY ALTIMETER IAW MM 34-13-06.  OPS CHECKED GOOD.
